MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561233
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used during a colonoscopy procedure performed on an unknown date of event.During the procedure, the snare would not pass down the scope as they tried couple of times.The procedure was cancelled.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code f1001 captures the reportable event of cancelled procedure.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23125286
Report Number3005099803-2025-04915
Device Sequence Number15790799
Product Code FDI
UDI-Device Identifier08714729861348
UDI-Public(01)08714729861348
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561233
Device Catalogue NumberM00561233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown